I just dc'ed my nova ring. I take supplemental progesterone100 mg each day. Am 39 yrs. old. My husband and I would like to concieve in a couple months. but I have been spotting since my last period. What to do?
Welcome to ehealthforum,
Advanced maternal age can be a complication in getting pregnant as well as in continuation of pregnancy smoothly. The spotting could suggest hormonal imbalances, menopausal onset, thyroid hormone abnormalities, endometrial or ovarian problems, infective causes, etc. Do not ignore your symptoms. To look for the exact cause for your abnormal spotting, you will need further evaluation (hormonal and blood work-up, ultrasound scan etc). You can also consider going ahead with further evaluation to check your fertility levels before you start with your pregnancy plans. Consider visiting your doctor/gynecologist at the earliest for further evaluation. Treatment as appropriate (based on examination findings and investigations results) would be started to help you. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.